# SDR AU000845

- Difficulty date: September 2, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 737M28500011
- Condition: Failed
- Location: Fuel Dist
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE FUEL VALVE FAILED TO OPEN DURING ENGINE START.
